RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Geom. Phys., 2015, Volume 98, Pages 312–339 (Mi jgph1)  

Models of discretized moduli spaces, cohomological field theories, and Gaussian means

J. E. Andersenab, L. O. Chekhovcda, P. Norburye, R. C. Pennerbf

a QGM, Arhus University, Denmark
b Caltech, Pasadena, USA
c Steklov Mathematical Institute, Moscow, Russia
d Laboratoire Poncelet, Moscow, Russia
e University of Melbourne, Australia
f IHES, Bures-sur-Yvette, France

Funding Agency Grant Number
Danish National Research Foundation DNRF95
Russian Foundation for Basic Research 14-01-00860-a
13-01-12405-ofi-m
Australian Research Council DP1094328
The work of J.E.A., L.O.Ch. and R.C.P. was partially supported by the center of excellence grant "Centre for Quantum Geometry of Moduli Spaces" from the Danish National Research Foundation (DNRF95). The work of L.O.Ch. was supported by the Russian Foundation for Basic Research (Grant Nos. 14-01-00860-a and 13-01-12405-ofi-m2). The work of P.N. was partially supported by the Australian Research Council grant DP1094328.


DOI: https://doi.org/10.1016/j.geomphys.2015.08.018


Bibliographic databases:

Document Type: Article
Received: 22.07.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jgph1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019